# SDR ASAA2021032834426

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 26,287 hours, 8,499 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 14770
- Condition: Failed
- Location: Wing Fuel Tank
- Part time: 26,330 hours, 8,507 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FQIS COMPENSATOR PROBE FOUND BAD DURING TSR710603. COMP PROBE OUT OF TOLERANCE AT 60.23 PICO FARADS REF FQIS SYSTEM TEST B737-900 AMM 28-41-00-730-801 AND PROBE TEST AMM 28-41-21/501. GROUNDED - YES.  REPLACED #2 COMPENSATOR PROBE IAW B737-900 AMM 28-41-21-400-801. FQIS SYSTEM TEST PASS, #2 COMP 57.90 PF REF AMM 28-41-00-730-801. FQIS BITE PASS.
